Jump to content

Recommended Posts

Hi Guys 

been 8 weeks on Proscar 3 quarter tablets per week. I have had an outbreak of Acne like I did have as a teenager except it’s more like hormonal acne than whiteheads. The same thing happened the last 2 times I took Fin, in the same area, right hand side of face on cheek. It’s quite noticeable and a few people have asked me what it was. I don’t want to stop the fin as I just had 2500 grafts 1 month ago but wonder is anyone experienced this and is there any58mg I can do to prevent it? 

 

Share this post


Link to post
Share on other sites

You could always go see a dermatologist give you something to help clear you up 

I have that same problem Fin just seems to make my skin extra oily. Trying to eat cleaner limiting  fried foods candies and chocolates.

What also helps alot  is I buy Antibacterial wet wipes and i add some extra alcohol to the package then clean my face with them a few times a day cuts through all excess oils makes a big difference 

 

 

Share this post


Link to post
Share on other sites
3 hours ago, Markee said:

What also helps alot  is I buy Antibacterial wet wipes and i add some extra alcohol to the package then clean my face with them a few times a day cuts through all excess oils makes a big difference 

 

 

Cleaning your face with alcohol a few times a day? Just a heads up that it might dry your face up and make you look much older.

Share this post


Link to post
Share on other sites

Have you started taking any new supplements in the past 8 weeks?

I’ve had a similar issue since the start of the year but I did also introduce a high dose of Biotin and also protein shakes which I’ve stopped now to see if that makes a difference. 

Share this post


Link to post
Share on other sites

Five, 

Did you have acne like this as a teenager? It does sound like that classic hormone-related type of acne seen around times when hormone profiles change. Who prescribed the finasteride? They may have run into this issue before with patients and may have a good solution. 


Dr. Blake Bloxham is recommended by the Hair Transplant Network.

 

 

Hair restoration physician - Feller and Bloxham Hair Transplantation

 

Previously "Future_HT_Doc" or "Blake_Bloxham" - forum co-moderator and editorial assistant for the Hair Transplant Network, Hair Restoration Network, Hair Loss Q&A blog, and Hair Loss Learning Center.

 

Click here to read my previous answers to hair loss and hair restoration questions, editorials, commentaries, and educational articles.

 

Now practicing hair transplant surgery with Coalition hair restoration physician Dr Alan Feller at our New York practice: Feller and Bloxham Hair Transplantation.

 

Please note: my advice does not constitute as medical advice. All medical questions and concerns should be addressed by a personal physician.

Share this post


Link to post
Share on other sites
Posted (edited)

I’m in line with doctor bloxham on this one. Sounds hormone related, and while you’ve been on fin for two months, your body is still trying to find “homeostasis” and as a result you’re experiencing acne. Follow up with the doc that prescribed it just in case and maybe a derm that’s well versed in hair loss that has lots of experience with fin.

 

is ur skin more oily since taking fin?

 

When I get acne breakouts what works best for me is a leave on salicylic acid lotion once a day (at least 1% concentration). Just my experience but u may want to give it a shot

Edited by PlzRespond

Share this post


Link to post
Share on other sites

The only way to resolve this is to speak professional help, but I'm prone to acne as an adult and have been taking treatment for it for about 20 years. When I got on fin I didn't notice any changes. 

Good luck man! 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×